# SDR USAA2013070200011

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 12,676 hours, 4,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 1C EMERGENCY EXIT LIGHT LENS COVER MISSING. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT PASSENGER SEAT 1C.
